CureZone   Log On   Join
Inflamation
 
chalak Views: 4,428
Published: 15 years ago
 
This is a reply to # 796,901

Inflamation


After 11 days of taking Serrapeptase, I finally stopped; my belly seemed inflamed beyond normal temporary side effects. Each day the pain got worse, and the side effects increased its intensity. This is not my first allergic reaction to supplements; perhaps my body is more sensitive to the substance. I will wait a while, then I will start again slowely, may be up to 30000, but no higher. I have to say that I felt short term improvement for 11 days.
 
Printer-friendly version of this page Email this message to a friend
Alert Moderators
Report Spam or bad message  Alert Moderators on This GOOD Message

This Forum message belongs to a larger discussion thread. See the complete thread below. You can reply to this message!


 

Donate to CureZone


CureZone Newsletter is distributed in partnership with https://www.netatlantic.com


Contact Us - Advertise - Stats

Copyright 1999 - 2021  www.curezone.org

0.641 sec, (1)